# SDR DALA2021011300201

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 01935
- Aircraft time: 4,393 hours, 464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Seat 47j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE FOUND SEAT 47J EMERGENCY LIGHT INOPERABLE.  CORRECTIVE ACTION: FOUND CONNECTOR UNPLUGGED, REF A330 AMM 33-51.  OPERATIONS CHECK OK.
